# SDR SWIA202053341

- Difficulty date: September 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT OUTBOARD FLAP HINGE BOXES HAVE SEVERAL CORRODED MOUNTING HARDWARE NUTS.  LT CENTER HINGE BOX, AFT INBOARD AND OUTBOARD NUTS, LT INBOARD HINGE BOX, AFT OUTBOARD NUT, RT CENTER HINGE BOX, AFT INBOARD NUT, RT INBOARD HINGE BOX, AFT INBOARD NUT.  C-CHECK RO 10/13/2020.  ORDERED AND RECEIVED NEW RT AND LT OUTBOARD FLAP HINGE BOX MOUNTING HARDWARE NUTS.   INSTALLED ON JOB: 2776585, OP: 725, CAMP 21380553 AND JOB: 2776585, OP: 727, CAMP 21380555.
